Previous |  Up |  Next


Title: On the oscillation of certain neutral difference equations (English)
Author: Grace, S. R.
Author: Hamedani, G. G.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 125
Issue: 3
Year: 2000
Pages: 307-321
Summary lang: English
Category: math
Summary: Various new criteria for the oscillation of nonlinear neutral difference equations of the form \BTRI^i (x_n-x_{n-h})+q_n |x_{n-g}|^c \sgn x_{n-g}=0,\quad i=1,2,3 and c>0, are established. (English)
Keyword: nonlinear neutral difference equations
Keyword: oscillation
Keyword: asymptotic behavior
Keyword: oscillatory solutions
Keyword: asymptotic behavior of solutions
MSC: 34K25
MSC: 34K99
MSC: 39A10
MSC: 39A11
idZBL: Zbl 0969.39006
idMR: MR1790122
DOI: 10.21136/MB.2000.126132
Date available: 2009-09-24T21:43:45Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] D. A. Gedrgion E. A. Grove G. Ladas: Oscillation of neutral difference equations.Appl. Anal. 33 (1989), 243-253. 10.1080/00036818908839876
Reference: [2] S. R. Grace B. S. Lalli: Oscillation theorems for forced neutral difference equations.J. Math. Anal. Appl. 187 (1994), 91-106. MR 1296607, 10.1006/jmaa.1994.1346
Reference: [3] S. R. Grace B. S. Lalli: Oscillation theorems for second order delay and neutral difference equations.Utilitas Math. 45 (1994), 197-211. MR 1284030
Reference: [4] I. Györi G. Ladas: Oscillation Theory of Delay Differential Equations with Applications.Oxford University Presss, Oxford, 1991. MR 1168471
Reference: [5] J. W. Hooker W. T. Patula: A second order nonlinear difference equation: Oscillation and asymptotic behavior.J. Math. Anal. Appl. 91 (1983), 9-29. MR 0688528, 10.1016/0022-247X(83)90088-4
Reference: [6] J. W. Hooker W. T. Patula: Growth and oscillation properties of solutions of a fourth order linear difference equation.J. Austral. Math. Soc. Ser. B SS (1985), 310-328. MR 0776319
Reference: [7] G. Ladas C. Qian: Comparison results and linearized oscillations for higher order difference equations.Internat. J. Math. Math. Sci. 15 (1992), 129-142. MR 1143937, 10.1155/S0161171292000152
Reference: [8] B. S. Lalli B. G. Zhang, Li Jan Zhao: On oscillation and existence of positive solutions of neutral difference equations.J. Math. Anal. Appl. 158 (1991), 213-233. MR 1113411, 10.1016/0022-247X(91)90278-8
Reference: [9] B. S. Lalli S. R. Grace: Oscillation theorems for second order neutral difference equations.Appl. Math. Comput. 62 (1994), 47-60. MR 1274100
Reference: [10] Ch. G. Philos: Oscillation in a class of difference equations.Appl. Math. Comput. 48 (1992), 45-57.
Reference: [11] Ch. G. Philos Y. G. Sficas: Positive solutions of difference equations.Proc. Amer. Math. Soc. 108 (1990), 107-115. MR 1024260, 10.1090/S0002-9939-1990-1024260-5
Reference: [12] J. Yu Z. Wang C. Qian: Oscillation of neutral delay differential equations.Bull. Austral. Math. Soc. 45 (1992), 195-200. MR 1155477, 10.1017/S0004972700030057


Files Size Format View
MathBohem_125-2000-3_4.pdf 3.181Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo